# SDR AALA20041076

- Difficulty date: October 27, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING AT 12D AND 17D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT 12D AND 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
